MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS1160TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device has yet to be returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.There is no allegation of serious or permanent harm or injury.No medical intervention was specified as required by the patient.The manufacturer's investigation is ongoing.A supplemental follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP AVAPS
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
jenn canada
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19043503
Report Number2518422-2024-17368
Device Sequence Number12879706
Product Code MNS
UDI-Device Identifier00606959012592
UDI-Public00606959012592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS1160TS
Device Catalogue NumberDS1160TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown